# SDR 9801376305

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- System (JASC): 2760 · Drag Control System
- Part: Control Mech
- Condition: Out Of Adjust
- Location: Spoiler Syst
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, RECEIVED A SPOILER CONFIGURATION TAKEOFF WARNING.  AIRCRAFT ABORTED TAKEOFF AND RETURNED TO GATE.  ADJUSTED THE SPEED BRAKE CONTROL SYSTEM AND REPLACED THE AUTO SPEED BRAKE ACTUATOR, OPERATIONAL CHECK GOOD.
